Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

May 3, 2021Oglethorpe County, Georgia

NWS Atlanta, GA issued this special weather statement at May 3, 2021, 3:26 PM EDT for Oglethorpe County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2021, 3:26 PM EDT (19:26 UTC)
Expired
May 3, 2021, 4:00 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

County Oglethorpe County, GA

The radar

The Greer radar (KGSP), 119 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 674 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
674 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

691 
WWUS82 KFFC 031926
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
326 PM EDT Mon May 3 2021
 
GAZ038-039-032000-
Wilkes GA-Oglethorpe GA-
326 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKES AND OGLETHORPE
COUNTIES UNTIL 400 PM EDT...

At 326 PM EDT...a strong thunderstorm was near Lexington...moving
east at 40 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent 
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lexington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Newtown, Delhi, Norman, Danburg and Vesta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3375 8307 3392 8314 3401 8291 3400 8291
      3400 8288 3398 8286 3398 8285 3399 8284
      3397 8278 3399 8272 3399 8266 3398 8265
      3386 8261 3387 8258 3387 8257 3386 8257
TIME...MOT...LOC 1926Z 249DEG 35KT 3387 8302 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 2:05 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 3, 2:05 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
205 PM EDT Mon May 3 2021

...18Z Aviation Discussion...

.PREV DISCUSSION... /Issued 1202 PM EDT Mon May 3 2021/

UPDATE...

A Tornado Watch continues for portions of North and Central
Georgia until 4 PM EDT as environmental parameters ramped up
quickly to produce cyclic supercells around the Atlanta
metropolitan area earlier this morning with at least one radar
confirmed tornado in central Fulton county. Trends look to be
decreasing as storms are organizing into a more linear structure
with mesocyclones occluding quickly, but quick spin-up tornadoes
remain a possibility along with damaging wind gusts, and a chance
for large hail through the rest of the afternoon. Storms will
persist through the afternoon into the early evening with very
warm, and moist Gulf airmass in place over the forecast area. A
break is expected tonight with a lull in mid-level forcing before
storms make their way back into the forecast area tomorrow as
well.

Thiem

PREV DISCUSSION... /Issued 738 AM EDT Mon May 3 2021/

SHORT TERM /Today through Tuesday/...

Beginning to see some better convective initiation over eastern
Alabama this morning, and expect moderate instability will be
sufficient for strong to severe storms by this afternoon.

A Slight Risk for severe storms has been issued by SPC for Day 1 as
upper shortwave support and strong axis of deep moisture contribute
to moderate instability. Already seeing storms firing this morning
over western and north Georgia, and expect waves of activity today,
with the coverage and intensity of afternoon storms dependent on
this morning's activity. At this point, although highest threats are
large hail and damaging winds, the environment supports a non-zero
tornado threat as well. Breaks in the activity late this morning or
early afternoon would allow daytime heating to invigorate
convection, particularly since most Hi-Res solutions are now showing
a more prominent band of storms setting up north of the Atlanta area
by mid morning rather than over the northern Gulf. As such, we can't
count on upstream convection from cutting off available ingredients.

Though PoPs do diminish into the late evening hours as the system
pulls away from the region, have continued low-end chances over
north Georgia overnight, then likely/categorical over the area
Tuesday as ample southwest flow accompanies a front.

QPF through the short-term period appears manageable, particularly
given the recent dryness. Along the southern Appalachians and
surrounding areas, generally 3 to 4 inches of ran is expected.
Outside of this area, rainfall amounts are generally 1 to 3 inches
north of the fall line, and under 1 inch to the south. It's possible
that training storms or quickly accumulating rainfall could cause
isolated drainage or flooding issues.

Muggy conditions are expected with high temperatures in the 70s and
80s, and lows generally in the 60s, matched with high cloud cover
and moisture content.

31

LONG TERM /Tuesday Night through Sunday/...

Highest impact portion of fcst period will be the beginning as the
upper wave pushes across the area Tuesday night ahead of the
translated sfc cold front. The CWA looks to remain in the warm
sector of the sfc low through the overnight, which is when some of
the better juxtaposition of decent conditional instability,
marginally strong deep layer shear, and helicity rich low levels
are in place. Given such a setup, strong to severe convection
could occur anytime Tuesday night with the main threats of
damaging winds, isolated tornadoes, and heavy rain. The SPC Day 2
outlook did increase/expand to have Enhanced Risk in parts of
west, then NW majority of other area in Slight Risk.

As the stronger dynamics eject NEWD, the sfc cold front elongates
and pushes farther south across the area Wed, focusing the likely
pops for showers and storms mainly across central GA by Wed
afternoon. While shear/instability is more limited, a few storms
could still be strong to isolated severe in parts of the SE CWA,
which matches up with a lingering Day 3 Marginal Risk.

Otherwise rest of fcst period looks relatively quiet with mainly
drier zonal flow for Thursday, then NW flow transition with
continued dry airmass Fri/Sat, followed by some weaker moisture
return and possible upper impulse bringing some slight to low end
chance pops for showers/storms in north GA on Sunday.

Temps dip closer to norms Wed night post CFP then decently below
climo for Thurs night and Fri night with most areas reaching the
upper 40s to low 50s.

Baker

&&

.AVIATION...
18Z Update...
Widespread TSRA expected to persist into this evening through
23-03Z for most TAF sites followed by a lull overnight until
SHRA/TSRA picks up again between 14-17Z Tues. Cigs hovering at
MVFR for ATL/AHN and VFR for CSG/MCN. Guidance has cigs going high
VFR overnight but thinking is most cigs should top out at 4-6kft
overnight with patchy fog is cigs break. Winds primarily out of
the south to southwest light overnight but around 10G15kts during
the day in the storm environment.

//ATL Confidence...18Z Update...
Low on overnight VSBYs/CIGs.
Medium on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  66  81  66 /  70  40  80  80
Atlanta         79  68  81  67 /  70  40  80  80
Blairsville     74  62  76  60 /  90  50  90  90
Cartersville    79  65  82  63 /  80  40  90  90
Columbus        82  69  85  67 /  70  40  70  80
Gainesville     76  66  79  66 /  90  40  90  90
Macon           84  68  85  67 /  50  30  70  60
Rome            80  66  82  64 /  80  40  90  90
Peachtree City  80  67  82  65 /  70  40  80  80
Vidalia         90  70  91  71 /  30  20  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 4 PM EDT this afternoon for the following
zones: Baldwin...Barrow...Bartow...Bibb...Butts...Carroll...
Chattahoochee...Cherokee...Clarke...Clayton...Cobb...Coweta...
Crawford...DeKalb...Douglas...Fayette...Floyd...Forsyth...
Greene...Gwinnett...Hancock...Haralson...Harris...Heard...
Henry...Jasper...Jones...Lamar...Marion...Meriwether...Monroe...
Morgan...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pike...Polk...Putnam...Rockdale...South
Fulton...Spalding...Talbot...Taliaferro...Taylor...Troup...
Upson...Walton...Warren...Wilkes.

&&

SHORT TERM...Thiem
LONG TERM....Baker
AVIATION...Thiem
Hazardous weather outlook, May 3, 3:26 PM EDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
326 PM EDT Mon May 3 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
326 PM EDT Mon May 3 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...A Severe Thunderstorm Watch is in effect for portions of North
and most of Central Georgia until 9 PM EDT...

Numerous thunderstorms are expected across much of the area
this afternoon and evening. Several storms could be strong to
severe. large hail, damaging wind gusts, brief tornadoes, heavy
rain, and frequent lightning will all be threats with any severe
thunderstorms that occur.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered thunderstorms are again likely across much of the area
for Tuesday and Tuesday night with another disturbance and
frontal system. Some could be strong to severe mainly late Tuesday
afternoon into the overnight with damaging winds, isolated
tornadoes, heavy rain and frequent lightning as the primary
threats.

While some isolated to scattered thunderstorms could occur on
Wednesday as a front pushes southward, any strong to isolated
severe potential should be limited to south and east central
Georgia.

No hazardous weather is expected Thursday through Saturday. A
slight chance of thunderstorms could return to north Georgia on
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is request until 9 PM across north and central
Georgia. Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, May 3, 2:32 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 PM EDT Mon May 3 2021

GAZ060-061-072-073-031915-
Putnam GA-Baldwin GA-Hancock GA-Jones GA-
232 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUTNAM...BALDWIN...
SOUTHWESTERN HANCOCK AND NORTHEASTERN JONES COUNTIES UNTIL 315 PM
EDT...

At 232 PM EDT...a strong thunderstorm was over Blountsville, or 7
miles northeast of Gray...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Milledgeville, Gray, Midway-Hardwick, Meriwether, Ethridge, Devereux,
Beulah, Underwood, Allenwood, Haddock, Resseaus Crossroads, Pancras,
Scottsboro, Plant Harlee Branch, Hardwick, Browns Crossing and
Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3305 8305 3303 8307 3301 8306 3300 8305
      3299 8305 3299 8312 3300 8312 3301 8314
      3299 8317 3300 8353 3317 8356 3317 8355
      3319 8355 3331 8304
TIME...MOT...LOC 1832Z 267DEG 25KT 3311 8347

HAIL...0.75IN
WIND...50MPH
Local storm report, May 3, 2:39 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EDT MON MAY 03 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     TSTM WND DMG     1 E MONROE              33.80N  83.70W
05/03/2021                   WALTON             GA   EMERGENCY MNGR

            TREES DOWN ALONG IKE STONE ROAD PER EMA

&&

EVENT NUMBER FFC2100284

LUSK
Special weather statement, May 3, 2:40 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
240 PM EDT Mon May 3 2021

GAZ066-067-078-079-089-031915-
Harris GA-Troup GA-Meriwether GA-Talbot GA-Muscogee GA-
240 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHEASTERN TROUP...
SOUTHWESTERN MERIWETHER...NORTHWESTERN TALBOT AND NORTHWESTERN
MUSCOGEE COUNTIES UNTIL 315 PM EDT...

At 240 PM EDT...a strong thunderstorm was over Goat Rock
Lake...moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Columbus, Hamilton, Pine Mountain, Waverly Hall, Bibb City, Goat Rock
Lake, Ellerslie, Laurel Hills, F.d. Roosevelt State Park, Green
Island Hills, Vista Terrace, Cataula, Columbus Metropolitan Airport,
Baughville, Rose Hill, Stovall, Mountain Hill, Avondale, Benning Park
and Fortson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3298 8487 3274 8452 3240 8497 3241 8498
      3243 8496 3244 8497 3245 8500 3252 8500
      3258 8507 3262 8509 3263 8508 3264 8511
      3266 8509 3267 8509 3269 8512
TIME...MOT...LOC 1840Z 221DEG 44KT 3263 8508

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 3, 3:14 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Mon May 3 2021

GAZ068>070-079-031945-
Lamar GA-Upson GA-Talbot GA-Pike GA-
314 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAMAR...UPSON...
NORTHEASTERN TALBOT AND SOUTHEASTERN PIKE COUNTIES UNTIL 345 PM
EDT...

At 314 PM EDT...a strong thunderstorm was over Sprewell Bluff State
Park, or 10 miles west of Thomaston...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Thomaston, Woodland, Yatesville, Meansville, Sunset Village, Lincoln
Park, The Rock, Atwater, Lifsey Springs, Redbone Crossroads, Sprewell
Bluff State Park, Crest, Pleasant Hill, Logtown, Sunnyside, Hannahs
Mill, Piedmont and Big Lazer Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3285 8457 3288 8451 3291 8451 3291 8453
      3295 8452 3312 8427 3293 8410 3293 8412
      3287 8413 3272 8451 3284 8461
TIME...MOT...LOC 1914Z 234DEG 39KT 3285 8450

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 3, 3:16 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Mon May 3 2021

GAZ090-091-102-103-031945-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
316 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE...
NORTHEASTERN STEWART...SOUTHERN MARION AND NORTHWESTERN WEBSTER
COUNTIES UNTIL 345 PM EDT...

At 316 PM EDT...a strong thunderstorm was near Renfroe, or near
Cusseta...moving northeast at 40 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Buena Vista, Cusseta, Putnam, Brantley, Seminole, Charles,
Christopher, Jamestown/south Fort Benning, Brooklyn, Renfroe, Manta,
Zellobee, Doyle and Louvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3221 8493 3250 8467 3228 8441 3225 8441
      3208 8479
TIME...MOT...LOC 1916Z 227DEG 34KT 3222 8478

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 3, 3:26 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
326 PM EDT Mon May 3 2021

GAZ038-039-032000-
Wilkes GA-Oglethorpe GA-
326 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKES AND OGLETHORPE
COUNTIES UNTIL 400 PM EDT...

At 326 PM EDT...a strong thunderstorm was near Lexington...moving
east at 40 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lexington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Newtown, Delhi, Norman, Danburg and Vesta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3375 8307 3392 8314 3401 8291 3400 8291
      3400 8288 3398 8286 3398 8285 3399 8284
      3397 8278 3399 8272 3399 8266 3398 8265
      3386 8261 3387 8258 3387 8257 3386 8257
TIME...MOT...LOC 1926Z 249DEG 35KT 3387 8302

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:50 AM EDTSpecial Weather StatementFFCCarroll25 min
May 3, 9:11 AM EDTSpecial Weather StatementFFCEmanuel34 min
May 3, 9:13 AM EDTSpecial Weather StatementFFCCarroll32 min
May 3, 9:46 AM EDTSpecial Weather StatementFFCDouglas29 min
May 3, 10:14 AM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton31 min
May 3, 10:21 AM EDTTornado WarningFFCDouglas, Fulton24 min
May 3, 10:44 AM EDTTornado Warning Tornado observedFFCDeKalb, Fulton31 min
May 3, 11:10 AM EDTSpecial Weather StatementFFCMeriwether, Troup50 min
May 3, 11:10 AM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett32 min
May 3, 11:13 AM EDTSpecial Weather StatementFFCClayton32 min
May 3, 11:38 AM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale37 min
May 3, 11:53 AM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Rockdale, Walton37 min
May 3, 11:58 AM EDTSpecial Weather StatementFFCPaulding, Polk32 min
May 3, 12:03 PM EDTSpecial Weather StatementFFCMeriwether, Pike42 min
May 3, 12:22 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson23 min
May 3, 12:28 PM EDTFlash Flood WarningFFCCarroll, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more8 hr
May 3, 12:33 PM EDTSpecial Weather StatementFFCBarrow27 min
May 3, 12:36 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oglethorpe24 min
May 3, 12:42 PM EDTTornado WarningFFCClarke, Jackson, Madison, Oglethorpe33 min
May 3, 12:46 PM EDTSpecial Weather StatementFFCCobb29 min
May 3, 12:48 PM EDTTornado WarningFFCJackson, Madison27 min
May 3, 12:54 PM EDTSpecial Weather StatementFFCButts, Spalding36 min
May 3, 1:03 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Spalding42 min
May 3, 1:06 PM EDTSpecial Weather StatementFFCClarke24 min
May 3, 1:17 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe28 min
May 3, 1:19 PM EDTSpecial Weather StatementFFCMadison11 min
May 3, 1:26 PM EDTTornado WarningFFCButts, Jasper34 min
May 3, 1:42 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe33 min
May 3, 1:56 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Monroe, Putnam34 min
May 3, 2:30 PM EDTSpecial Weather StatementFFCChattahoochee, Talbot45 min
May 3, 2:32 PM EDTSpecial Weather StatementFFCBaldwin43 min
May 3, 2:40 PM EDTSpecial Weather StatementFFCHarris, Muscogee35 min
May 3, 3:01 PM EDTRiver Flood WarningFFCDeKalb7 hr
May 3, 3:02 PM EDTRiver Flood WarningFFCForsyth, Fulton67 hr
May 3, 3:03 PM EDTRiver Flood WarningFFCPolk11 hr
May 3, 3:06 PM EDTRiver Flood WarningFFCDeKalb7 hr
May 3, 3:06 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Washington39 min
May 3, 3:14 PM EDTSpecial Weather StatementFFCUpson31 min
May 3, 3:16 PM EDTSpecial Weather StatementFFCChattahoochee, Marion29 min
May 3, 3:41 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington34 min
May 3, 3:47 PM EDTSevere Thunderstorm WarningFFCWilkes13 min
May 3, 4:06 PM EDTSevere Thunderstorm WarningFFCJefferson24 min
May 3, 4:21 PM EDTRiver Flood WarningFFCNewton, Rockdale66 hr
May 3, 4:31 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton29 min
May 3, 4:34 PM EDTRiver Flood WarningFFCCobb6 hr
May 3, 4:37 PM EDTSpecial Weather StatementFFCWashington23 min
May 3, 4:38 PM EDTSpecial Weather StatementFFCCoweta37 min
May 3, 4:44 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson46 min
May 3, 4:55 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington29 min
May 3, 5:06 PM EDTSpecial Weather StatementFFCClayton24 min
May 3, 5:21 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson24 min
May 3, 5:29 PM EDTRiver Flood WarningFFCGwinnett7 hr
May 3, 5:40 PM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Butts, Carroll and 63 more32 hr
May 3, 5:46 PM EDTSpecial Weather StatementFFCPaulding, Polk29 min
May 3, 5:46 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington44 min
May 3, 5:51 PM EDTSpecial Weather StatementFFCWilkes24 min
May 3, 6:18 PM EDTSpecial Weather StatementFFCPolk27 min
May 3, 6:41 PM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
May 3, 6:50 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen25 min
May 3, 7:27 PM EDTSpecial Weather StatementFFCPickens33 min
May 3, 7:33 PM EDTSpecial Weather StatementFFCEmanuel27 min
May 3, 7:39 PM EDTSpecial Weather StatementFFCTroup36 min
May 3, 7:45 PM EDTRiver Flood WarningFFCPolk4 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.